Bulletin of the American Mathematical Society

On the infinite sequences arising in the theories of harmonic analysis, of interpolation, and of mechanical quadratures

Leopold Fejér

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 39, Number 8 (1933), 521-534.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183496842

Zentralblatt MATH identifier
0007.31001

Mathematical Reviews number (MathSciNet)
MR1562677

Citation

Fejér, Leopold. On the infinite sequences arising in the theories of harmonic analysis, of interpolation, and of mechanical quadratures. Bulletin of the American Mathematical Society 39 (1933), no. 8, 521--534. http://projecteuclid.org/euclid.bams/1183496842.


Export citation